# SDR NACA2025040100006

- Difficulty date: April 1, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plug
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN WINDOW PLUG GOT CORROSION, STA 360+8" S-11R+15", AREA: L1.130", W0.516".  REPLACED PASSENGER CABIN WINDOW PLUG PER AEI R-817 MM 56-21-11 PAGE 401.
